# SDR DALA2021081904831

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1425 S28-29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 IN REF. TO NRC 00826: DENT OUT LIMITS ON FUS SKIN BTW STA 1425 AND S-28-L TO 29-L. CORRECTIVE ACTION: SUMMARY OF NRC 00828: DENTS ON FUSELAGE SKIN BTW STA 1400 TO STA 1440 AND S-27R TO S-27L WERE REPAIRED PER ETI-57-21-368 REV. 4 AND ERA 593437-14 RE. ORIG. SECTION I: PERMANENT REPAIR. (1915577)
